Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26709, 3 pages

DOI:10.4236/ojapps.2012.24B048

 

Finite dimensional factor algebras of F2[X1, …, Xn] and their fixed point subalgebras

 

Miroslav Kureš

 

Institute of Mathematics Brno University of Technology Brno, Czech Republic

 

Copyright © 2012 Miroslav Kureš et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kureš, M. (2012) Finite dimensional factor algebras of F2[X1, …, Xn] and their fixed point subalgebras. Open Journal of Applied Sciences, 2, 212-214. doi: 10.4236/ojapps.2012.24B048.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.